# SDR SWIA2020010947555

- Difficulty date: December 23, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 39,318 hours, 35,194 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7075T6511250
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK LBL9 F.S. 409+128 TO F.S. 559 IS HEAVILY CORRODED  (C-CHECK) RO 01/06/2020  REMOVED L/H SEAT RAIL SECTION FROM LBL F.S. 409 + 128 TO F.S 559. LOCATED, DRILLED, AND INSTALLED  NEW SEAT TRACK RAIL I.A.W CRJ200  / SRM AMM.
